# SDR CALA2017071002184

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 71,116 hours, 27,349 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Loose
- Location: Overwiing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R-OVER WING EXIT DOOR SHOWS DISARMED. SECURED AFT RT OVERWING EXIT COVER.  ALL SLIDE INDICATIONS GND CKS GOOD.
